MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT W/SAFESET 84" ARTERIAL PRESSURE TUBING, RESERVOIR,03; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT W/SAFESET 84" ARTERIAL PRESSURE TUBING, RESERVOIR,03; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42646-66
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a medsun mandatory medwatch report (uf/importer report# (b)(4)).The incident involved a transpac® iv monitoring kit w/safeset 84" arterial pressure tubing, reservoir,03 ml squeeze flush and 2 needleless valves.The report stated that the statlock tubing from the arterial line severed during attachment to a brand new transducer set-up.It seems it was the statlock tubing that severed (not the transducer tubing).Meaning the transducer is intact but the end of the transducer that is affixed to the statlock tubing severed.There was unknown patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.If the device is returned, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No sample was returned for evaluation.An image was provided by the customer showing the tubing separation/breakage.The reported complaint of separation/breakage was confirmed as a result of the photograph review.Without the return of the reported sample, a probable cause could not be determined.The lot history was reviewed and no commodities were identified which could lead to the reported complaint.

Brand Name
TRANSPAC® IV MONITORING KIT W/SAFESET 84" ARTERIAL PRESSURE TUBING, RESERVOIR,03
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18183494
Report Number9617594-2023-01015
Device Sequence Number7889831
Product Code DRS
UDI-Device Identifier00887709042605
UDI-Public(01)00887709042605(17)260101(10)13515407
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue Number42646-66
Device Lot Number13515407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown